Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
It sounds like you have had an allergic reaction.
Do you thnk this is just allergic?
This should resolve. I'd try some cold compresses and, if needed, get some 1% hydrocortazone cream and put it on the affected areas
Could these creams cause permanent damage?
No. I don't believe that they will from what you are telling me.
How long before this goes away?
It should feel better by this evening and you should notice some improvement by tomorrow but it may take a few days to completely resolve. Of course, don't use the cream anymore.
I am so upset about this, and I really got worried that this may not 100% go back to normal. So, you think it will be back to normal 100%?
Yes. I really do :)
My pleasure. Now go and enjoy the long weekend :)
One more question, how do I know if there is a permanent damage with these creams? Any signs or symptoms?
That is a good question. The most important sign would be that it is getting worse and worse despite treatment. On the rare chance this happens I'd go to a dermatologist. But, really, I don't think this will happen
My pleasure. Have a good day.
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.